# SDR ASAA2016022415656

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 30,480 hours, 9,379 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Plate
- Part number: 4082260939
- Part serial: 02429029
- Condition: Out Of Position
- Location: Flight Deck
- Part time: 44,190 hours, 19,618 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLATE COVERS ALTITUDE INTERVENTION BUTTON.  ACFT GROUNDED. R & R MCP REF AMM 22-1-34, OPS CHECK NORMAL.  ACCOMPLISHED MCP LWMP CHECKS REF LWMP CHECKLIST AMM 22-00-01, ALL TEST PASSED.
